Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 108, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jun 14, 2015, 12:50 AM CDT for Kinney County, Maverick County, Val Verde County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2015, 12:50 AM CDT (05:50 UTC)
- Expired
- Jun 14, 2015, 3:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Kinney County, TX, Maverick County, TX, Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 46 km from the middle of the area, began a volume at 05:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 12:50 AM CDT | FLASH FLOOD | 1 Sw Del Rio, TX | ROAD CLOSED AT INDUSTRIAL BLVD AND CIENEGAS RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 5.8 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 971 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1566 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
798
WGUS54 KEWX 140550
FFWEWX
TXC271-323-465-140845-
/O.NEW.KEWX.FF.W.0108.150614T0550Z-150614T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1250 AM CDT SUN JUN 14 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN MAVERICK COUNTY IN SOUTH CENTRAL TEXAS...
KINNEY COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHEASTERN VAL VERDE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 345 AM CDT
* AT 1247 AM CDT...DOPPLER RADAR INDICATED A CLUSTER OF
THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE SOUTHERN PORTION OF
VAL VERDE COUNTY. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN
ACROSS THE DEL RIO AREA AS THE STORMS MOVE TO THE SOUTHEAST. THESE
STORMS WILL BE ALSO AFFECTING NORTHWEST MAVERICK AND KINNEY
COUNTIES WITHIN THE NEXT SEVERAL MINUTES. ADDITIONAL 1 TO 2 INCHES
OF RAINFALL ARE POSSIBLE WITH THESE STORMS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DEL RIO...BRACKETTVILLE...SPOFFORD...QUEMADO...ALAMO VILLAGE...
STANDART...AMANDA...VAL VERDE PARK...CIENEGAS TERRACE...ANACACHO
AND LAUGHLIN AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2961 10056 2927 10013 2894 10062 2897 10065
2909 10067 2917 10078 2920 10077 2924 10079
2926 10081 2928 10087 2931 10089 2933 10094
2935 10095 2936 10100 2940 10102
$$2 follow-up statements
536
WGUS74 KEWX 140658
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
158 AM CDT SUN JUN 14 2015
TXC271-323-465-140845-
/O.CON.KEWX.FF.W.0108.000000T0000Z-150614T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAVERICK TX-KINNEY TX-VAL VERDE TX-
158 AM CDT SUN JUN 14 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR
NORTHWESTERN MAVERICK...CENTRAL KINNEY AND SOUTHEASTERN VAL VERDE
COUNTIES...
AT 153 AM CDT...DOPPLER RADAR CONTINUES TO INDICATE THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS SOUTHERN VAL VERDE...KINNEY AND
NORTHWEST MAVERICK COUNTY. UP TO TWO INCHES OF RAIN HAVE ALREADY
FALLEN OVER SOME OF THESE AREAS. ADDITIONAL INCH OF RAINFALL IS NOT
OUT OF THE QUESTION AS THE MAIN LINE OF STORMS SITS ACROSS THE RIO
GRANDE PLAINS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DEL RIO...BRACKETTVILLE...SPOFFORD...QUEMADO...ALAMO VILLAGE...
STANDART...AMANDA...VAL VERDE PARK...CIENEGAS TERRACE...ANACACHO AND
LAUGHLIN AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2953 10046 2927 10013 2894 10062 2897 10065
2909 10067 2917 10078 2920 10077 2924 10079
2926 10081 2928 10087 2931 10089 2935 10094
2935 10096 2939 10100 2939 10102 2952 10063
$$415
WGUS74 KEWX 140838
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
338 AM CDT SUN JUN 14 2015
TXC271-323-465-140841-
/O.CAN.KEWX.FF.W.0108.000000T0000Z-150614T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAVERICK TX-KINNEY TX-VAL VERDE TX-
338 AM CDT SUN JUN 14 2015
...THE FLASH FLOOD WARNING FOR NORTHWESTERN MAVERICK...CENTRAL KINNEY
AND SOUTHEASTERN VAL VERDE COUNTIES IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT OVER THE MAJORITY OF THE AREA. HOWEVER...MODERATE TO
HEAVY RAIN STILL FALLING ACROSS NORTHERN MAVERICK AND EASTERN KINNEY
COUNTY. BOTH OF THESE AREAS ARE COVERED ON ANOTHER FLASH FLOOD
WARNING THAT EXPIRES AT 515 AM CDT.
LAT...LON 2953 10046 2927 10013 2894 10062 2897 10065
2909 10067 2917 10078 2920 10077 2924 10079
2926 10081 2928 10087 2931 10089 2935 10094
2935 10096 2939 10100 2939 10102 2952 10063
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 9:26 PM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, Jun 13, 9:26 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 926 PM CDT SAT JUN 13 2015 .UPDATE... LIGHT RAIN IS JUST ENTERING THE WESTERN PART VAL VERDE COUNTY WITH MODERATE TO HEAVY RAIN EXPECTED AT THE TOP OF THE HOUR. A LINE OF STRONG STORMS IS FORECAST TO PUSH FROM THE NORTHWEST INTO VAL VERDE COUNTY AND PRODUCE HEAVY RAIN...FREQUENT AND DANGEROUS LIGHTNING STRIKES...WIND GUSTS UP TO 50 MPH AND UP TO ONE QUARTER SIZE HAIL. MAIN CONCERNS WITH THESE STORMS ARE HEAVY RAIN WITH POSSIBLE 1 TO 2 INCHES PER HOUR LEADING TO FLASH FLOODING AND THUNDERSTORM WIND GUSTS UP TO 50 MPH. THE LINE OF STORMS IS EXPECTED TO DISSIPATE OVERNIGHT AS IT PUSHES SOUTHEASTWARD ACROSS THE RIO GRANDE PLAINS. && .PREV DISCUSSION... /ISSUED 709 PM CDT SAT JUN 13 2015/ AVIATION.../00Z TAFS/ CONVECTION CURRENTLY OVER THE REGION SHOULD DISSIPATE AROUND SUNSET. WILL HAVE TO CONTINUE TO MONITOR THE WESTERN AREAS FOR CONVECTION LATER THIS EVENING AND OVERNIGHT. WILL SEE VFR CONDITIONS UNTIL MVFR CIGS BEGIN TO DEVELOP BETWEEN 05Z-07Z. BY 10Z IFR CIGS WILL LIKELY DEVELOP ACROSS THE I-35 SITES. AT THIS TIME EXPECT KDRT TO REMAIN MVFR. AFTER 16Z WILL SEE A RETURN TO MVFR CIGS. EXPECTING MORE CONVECTION SUNDAY SIMILAR TO WHAT WE EXPERIENCED TODAY. SO AFTER 18Z EXPECT TO SEE SCATTERED CONVECTION DEVELOP. FOR NOW JUST INCLUDED VCSH DUE TO TIMING AND LOCATION ISSUES. E/SE WINDS NEAR 15 KNOTS WILL DECREASE TO NEAR 10 KNOTS AFTER SUNSET AND BECOME MORE S/SE. WINDS AFTER 16Z SUNDAY WILL BE SE 10-20 KNOTS. ANY CONVECTION OR CONVECTIVE OUTFLOWS COULD PRODUCE WIND GUSTS OF 30-35 KNOTS. PREV DISCUSSION... /ISSUED 308 PM CDT SAT JUN 13 2015/ SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...ISOLATED SHOWERS AND STORMS EAST OF I-35 WILL DIMINISH TOWARDS SUNSET. RE-DEVELOPMENT OF STREAMER SHOWERS ACROSS THE EAST ARE FORECAST BY SEVERAL MODELS OVERNIGHT. ACROSS WEST TEXAS...CONVECTION IS ONCE AGAIN DEVELOPING THIS AFTERNOON. MID LEVEL FLOW IS WEAKER TODAY THAN YESTERDAY... HOWEVER DESPITE THIS A ROBUST 35-45KT 850MB LLJ IS FORECAST TO DEVELOP ACROSS THE WESTERN EDWARDS PLATEAU AND RIO GRANDE THIS EVENING AND OVERNIGHT...WHICH MAY SUPPORT STORMS MAINTAINING STRENGTH INTO THE FAR WESTERN CWA LATE EVENING AND OVERNIGHT. A FEW HI RESOLUTION MODELS AS WELL AS NAM12 AND GFS INDICATE THIS OCCURRING. A FEW STRONGER STORMS MAY BE POSSIBLE WITH SMALL HAIL AND STRONG WIND GUSTS WEST OF A ROCKSPRINGS TO BRACKETVILLE LINE TONIGHT...BUT THE BIGGER THREAT MAY BE LOCALLY HEAVY RAINFALL WEST OF THIS LINE...SHOULD THE COMPLEX MAINTAIN ITSELF INTO THE FAR WESTERN CWA. SUNDAY SHOULD BE A REPEAT OF TODAY...WITH PERHAPS SLIGHTLY MORE COVERAGE ALONG THE I-35 CORRIDOR AND ESPECIALLY EAST. A FEW SHOWERS AND STORMS COULD CONTAIN HEAVY DOWNPOURS. LONG TERM (MONDAY THROUGH SATURDAY)...THE FORECAST MONDAY NIGHT THROUGH WEDNESDAY WILL BE HIGHLY DEPENDENT ON A POTENTIAL TROPICAL SYSTEM. WE CONTINUE TO MONITOR A BROAD AREA OF LOW PRESSURE NEAR BELIZE AND THE YUCATAN. THIS SYSTEM WILL BE STEERED NORTHWEST SUNDAY AND MONDAY INTO THE GULF OF MEXICO...AROUND THE SOUTHWEST PERIPHERY OF A RIDGE ACROSS THE SOUTHEAST U.S. AND BROAD TROUGH ACROSS TEXAS. ENVIRONMENTAL CONDITIONS ARE EXPECTED TO SUPPORT SOME DEVELOPMENT OF THIS SYSTEM OVER THE GULF OF MEXICO AS UPPER LEVEL WIND SHEAR RELAXES...AND AS OF SATURDAY AFTERNOON THE NATIONAL HURRICANE CENTER IS CURRENTLY GIVING THE SYSTEM A 50 PERCENT CHANCE OF DEVELOPMENT INTO A TROPICAL CYCLONE. GLOBAL MODELS ARE GENERALLY CONVERGED ON A LANDFALL SOMEWHERE ALONG THE MID OR UPPER TEXAS COAST TUESDAY MORNING. HOW ORGANIZED THE SYSTEM BECOMES AND THE EXACT TRACK INTO AND THROUGH TEXAS WILL DICTATE POPS AND QPF AMOUNTS ACROSS SOUTH-CENTRAL TEXAS. A MORE ORGANIZED SYSTEM INTO THE UPPER TEXAS COAST WILL LEAVE THE EWX CWA ON THE DRY SUBSIDENT SIDE. A WEAKER SYSTEM INTO THE MID TEXAS COAST WILL POTENTIALLY BRING HEAVY RAINFALL TO PORTIONS OF THE AREA TUESDAY AND WEDNESDAY. USING A BLENDED APPROACH FOR NOW OF ECMWF/GFS AS WELL AS WPC/NHC COORDINATION WE HAVE SHOWN A GRADIENT OF LIKELY POPS ACROSS THE NORTHEAST AND EASTERN CWA TUESDAY AND WEDNESDAY TO SLIGHT CHANCE ALONG THE RIO GRANDE...WITH LOCALLY HEAVY RAINFALL MENTIONED CENTRAL AND ESPECIALLY EASTERN ZONES. AS THE FORECAST AND TRENDS ON THE POTENTIAL DEVELOPMENT OF THIS SYSTEM BECOME CLEARER SUNDAY AND MONDAY POPS AND QPF AND RESULTING IMPACTS WILL LIKELY BE REFINED ACROSS THE EWX CWA...SO STAY CLOSELY TUNED. BEYOND WEDNESDAY...MODELS INDICATE A BROAD MID AND UPPER LEVEL WEAKNESS REMAINING OVER THE AREA THURSDAY AND FRIDAY. DIURNALLY DRIVEN ISOLATED TO SCATTERED SHOWERS AND STORMS WILL BE POSSIBLE BOTH DAYS. DRYING AND POTENTIAL FOR WEAK RIDGING TO BUILD OVER THE AREA TAKES PLACE NEXT WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 74 90 73 89 72 / 20 40 10 40 20 AUSTIN BERGSTROM INTL AIRPORT 73 90 72 89 71 / 20 40 10 40 20 NEW BRAUNFELS MUNI AIRPORT 74 91 73 90 72 / 20 40 10 40 20 BURNET MUNI AIRPORT 73 89 72 88 71 / 20 30 10 30 20 DEL RIO INTL AIRPORT 76 93 75 93 75 / 40 10 30 10 10 GEORGETOWN MUNI AIRPORT 73 89 73 88 71 / 20 40 10 40 20 HONDO MUNI AIRPORT 75 90 74 91 73 / 20 20 10 20 10 SAN MARCOS MUNI AIRPORT 73 89 72 89 72 / 20 40 10 40 20 LA GRANGE - FAYETTE REGIONAL 73 89 73 88 73 / 30 50 30 50 50 SAN ANTONIO INTL AIRPORT 75 90 74 90 74 / 20 30 10 30 20 STINSON MUNI AIRPORT 76 91 75 91 74 / 20 30 10 30 20 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...10 SYNOPTIC/GRIDS...17 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Jun 13, 2:07 PM CDT, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 207 PM CDT SAT JUN 13 2015 TXZ171>173-183>194-202>209-217>225-228-141915- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 207 PM CDT SAT JUN 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE LATE TONIGHT ACROSS THE WESTERN EDWARDS PLATEAU AND RIO GRANDE...OR ALONG AND WEST OF A ROCKSPRINGS TO BRACKETVILLE LINE. SOME STORMS COULD CONTAIN LOCALLY HEAVY RAINFALL LEADING TO LOCALIZED FLOODING. IN ADDITION...SOME STORMS COULD BECOME STRONG CONTAINING SMALL HAIL AND WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. GULF MOISTURE WILL INCREASE SIGNIFICANTLY ON MONDAY INTO TUESDAY AS A BROAD AREA OF LOW PRESSURE OVER THE WESTERN GULF OF MEXICO MOVES NORTHWEST TOWARDS THE MID OR UPPER TEXAS COAST. THIS SYSTEM HAS A MEDIUM CHANCE OF BECOMING A TROPICAL CYCLONE PRIOR TO MAKING LANDFALL ALONG THE MID OR UPPER TEXAS COAST LATE MONDAY OR TUESDAY MORNING. REGARDLESS...LOCALLY HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING WILL BE POSSIBLE LATE MONDAY NIGHT THROUGH WEDNESDAY...WITH THE GREATEST THREAT ALONG AND NORTHEAST OF HIGHWAY 183 OR A LINE FROM NORTHWEST OF AUSTIN TO CUERO. STAY TUNED TO FUTURE FORECASTS AS THIS THREAT AREA MAY SHIFT AS DETAILS ON THIS SYSTEM BECOME MORE CLEAR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Jun 13, 10:02 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1002 PM CDT SAT JUN 13 2015
TXZ183-140400-
VAL VERDE TX-
1002 PM CDT SAT JUN 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 1100 PM
CDT...
AT 1002 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
SHEFFIELD TO 12 MILES SOUTHWEST OF LANGTRY...AND MOVING EAST AT 35
MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COMSTOCK...LANGTRY...JUNO...OSMAN...SEMINOLE CANYON STATE PARK...
PANDALE...SHUMLA...PAFFORD CROSSING...HACKBERRY CROSSING...DEVILS
RIVER STATE NATURAL AREA...ROUGH CANYON REC AREA...DEVILS SHORES AND
BAKERS CROSSING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3029 10173 3029 10081 2950 10081 2956 10124
2963 10126 2962 10128 2958 10128 2958 10131
2965 10130 2966 10135 2965 10136 2970 10137
2977 10140 2975 10144 2979 10146 2976 10154
2981 10155 2977 10158 2976 10171
TIME...MOT...LOC 0302Z 268DEG 30KT 3061 10175 2971 10173
MSLSpecial weather statement, Jun 13, 11:30 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1130 PM CDT SAT JUN 13 2015
TXZ183-184-202-140515-
EDWARDS TX-VAL VERDE TX-KINNEY TX-
1130 PM CDT SAT JUN 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN EDWARDS...WESTERN KINNEY
AND EASTERN VAL VERDE COUNTIES UNTIL 1215 AM CDT...
AT 1130 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF JUNO
TO 10 MILES SOUTHWEST OF BOX CANYON-AMISTAD...AND MOVING EAST AT 35
MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DEL RIO...JUNO...LOMA ALTA...COMSTOCK...CARTA VALLEY...FLOUR MILLS...
LAKE VIEW...AMANDA...VAL VERDE PARK...CIENEGAS TERRACE...LAUGHLIN
AFB...AMISTAD VILLAGE...BOX CANYON-AMISTAD...PAFFORD CROSSING...ROUGH
CANYON REC AREA...DEVILS SHORES...BAKERS CROSSING...VINEGARONE AND
DEVILS RIVER STATE NATURAL AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2961 10128 2962 10128 3029 10111 3029 10099
3019 10042 2912 10071 2917 10078 2920 10077
2926 10081 2928 10087 2936 10100 2946 10106
2947 10115 2952 10118 2952 10125 2959 10125
2959 10128 2958 10129
TIME...MOT...LOC 0430Z 288DEG 32KT 3022 10105 2940 10127Special weather statement, Jun 14, 12:20 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1220 AM CDT SUN JUN 14 2015
TXZ184-185-202-140600-
EDWARDS TX-KINNEY TX-REAL TX-
1220 AM CDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL REAL...SOUTHWESTERN
EDWARDS AND KINNEY COUNTIES UNTIL 100 AM CDT...
AT 1220 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST OF FLOUR
MILLS TO 6 MILES SOUTH OF STANDART...AND MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BRACKETTVILLE...SPOFFORD...ALAMO VILLAGE...STANDART...VANCE...
AMANDA...ANACACHO...BARKSDALE...KICKAPOO CAVERN STATE PARK AND TURKEY
MOUNTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2998 10057 2995 9997 2962 10005 2962 10011
2939 10011 2912 10018 2917 10075
TIME...MOT...LOC 0520Z 268DEG 12KT 2995 10047 2926 10063The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 10:02 PM CDT | Special Weather Statement | EWX | Val Verde | 58 min |
| Jun 13, 10:19 PM CDT | Flash Flood Warning | EWX | Val Verde | 116 min |
| Jun 13, 11:19 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 41 min |
| Jun 13, 11:30 PM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| Jun 13, 11:49 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 56 min |
| Jun 13, 11:57 PM CDT | Flash Flood Warning | EWX | Edwards, Kinney, Val Verde | 3 hr |
| Jun 14, 12:20 AM CDT | Special Weather Statement | EWX | Kinney | 40 min |
| Jun 14, 1:28 AM CDT | Special Weather Statement | EWX | Kerr, Kinney, Real, Uvalde | 47 min |
| Jun 14, 2:21 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 3 hr |
| Jun 14, 3:22 AM CDT | Areal Flood Advisory | EWX | Bandera, Real | 3 hr |
| Jun 14, 4:07 AM CDT | Flash Flood Warning | EWX | Bandera, Dimmit, Frio, Maverick, Medina, Uvalde and 1 more | 3 hr |
| Jun 14, 4:22 AM CDT | Areal Flood Advisory | EWX | Comal, Guadalupe | 3 hr |
| Jun 14, 4:51 AM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays, Travis | 3 hr |
| Jun 14, 5:20 AM CDT | Flash Flood Warning | EWX | Comal, Hays, Travis | 4 hr |
| Jun 14, 5:39 AM CDT | Areal Flood Advisory | EWX | Bastrop, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more | 4 hr |
| Jun 14, 6:14 AM CDT | Flash Flood Warning | EWX | Bexar, DeWitt, Gonzales, Guadalupe, Karnes, Lavaca and 1 more | 4 hr |
| Jun 14, 6:34 AM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| Jun 14, 6:41 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 23 hr |
| Jun 14, 6:41 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 23 hr |
| Jun 14, 6:44 AM CDT | Flash Flood Watch | EWX | Atascosa, Bastrop, Bexar, Blanco, Burnet, Caldwell and 13 more | 15 hr |
| Jun 14, 6:55 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell | 3 hr |
| Jun 14, 9:18 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 23 hr |
| Jun 14, 9:18 AM CDT | River Flood Warning | EWX | Gonzales | 54 hr |
| Jun 14, 9:28 AM CDT | Areal Flood Advisory | EWX | Hays, Travis | 3 hr |
| Jun 14, 10:01 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell | 3 hr |
| Jun 14, 10:18 AM CDT | Flash Flood Warning | EWX | Guadalupe | 3 hr |
| Jun 14, 10:55 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 3 hr |
| Jun 14, 11:41 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Jun 14, 1:44 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe | 3 hr |
| Jun 14, 2:05 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Comal, Guadalupe, Hays, Karnes and 1 more | 3 hr |
| Jun 14, 2:24 PM CDT | Special Weather Statement | EWX | Bexar | 36 min |
| Jun 14, 2:27 PM CDT | River Flood Warning | EWX | Bexar | 19 hr |
| Jun 14, 2:40 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar | 2 hr |
| Jun 14, 2:43 PM CDT | Special Weather Statement | EWX | Wilson | 32 min |
| Jun 14, 3:36 PM CDT | Special Weather Statement | EWX | Comal, Guadalupe | 24 min |
| Jun 14, 3:42 PM CDT | Areal Flood Advisory | EWX | Hays, Travis | 3 hr |
| Jun 14, 3:49 PM CDT | River Flood Warning | EWX | Bexar | 26 hr |
| Jun 14, 3:49 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 41 hr |
| Jun 14, 4:07 PM CDT | Special Weather Statement | EWX | Travis | 23 min |
| Jun 14, 4:32 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Jun 14, 5:01 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Gonzales, Guadalupe, Wilson | 3 hr |
| Jun 14, 5:41 PM CDT | Areal Flood Advisory | EWX | Zavala | 2 hr |
| Jun 14, 6:00 PM CDT | Special Weather Statement | EWX | Zavala | 30 min |
| Jun 14, 6:40 PM CDT | Special Weather Statement | EWX | Zavala | 65 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.